Maxiclear Cold & Flu Relief, Sinus & Pain Relief provides temporary relief of sinus pain and congestion.*
- Blocked nose
- Sinus pain
- Runny nose
For adults and children over 12 years: Take 2 tablets every 4 hours as required.
Do not take more than 8 tablets in 24 hours. Do not exceed the recommended dosage.
Adults: keep to the recommended dose. Don’t take this medicine for more than a few days at a time unless advised by a doctor.
Children and Adolescents: Keep to the recommended dose. Do not give this medicine for more than 48 hours at a time, unless advised by a doctor.
Do not use in children under 12 years.
Active Ingredients: Paracetamol 500 mg, Phenylephrine hydrochloride 5 mg
Other Ingredients: Edetic acid, Magnesium stearate, Maize starch, Microcrystalline cellulose, Quinoline yellow, Sodium metabisulfite, Starch, Stearic acid
If symptoms persist, consult your doctor or pharmacist.
See your doctor before taking this product if you have high blood pressure, heart problems or if you are pregnant or breastfeeding or are taking anti-depressant medication.
Phenylephrine may cause sleepiness in some people.
Prolonged or excessive use can be harmful.
Do not take with any other cough or cold medicines or products containing paracetamol, unless advised to do so by a doctor or pharmacist.
If an overdose is taken or suspected, ring the Poisons Information Centre (New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.Contains sodium metabisulfite
Store below 30oC
General Safety Information
- Always read the label. Use only as directed.
- Nutritional supplements may only be of assistance if the dietary intake is inadequate.
- Supplements should not be used to replace a healthy balanced diet and adequate physical exercise.
- Keep all medications and supplements out of reach of children.
- If symptoms persist see your healthcare professional.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.